# SDR UIEA2019061004450

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,253 hours, 17,196 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734920
- Part serial: 598099
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU NOT SUPPLYING DUCT PRESSURE WITH VALVE ON.( REMOVED AND REPLACED THE ECU IAW AMM 49-61-05. OPS CHECK GOOD.
